Absolute Z-sets
Fundamenta Mathematicae, Tome 85 (1974) no. 1, pp. 29-39
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_85_1_29_39,
author = {Jean Lenaburg},
title = {Absolute {Z-sets}},
journal = {Fundamenta Mathematicae},
pages = {29--39},
year = {1974},
volume = {85},
number = {1},
doi = {10.4064/fm-85-1-29-39},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-85-1-29-39/}
}
Jean Lenaburg. Absolute Z-sets. Fundamenta Mathematicae, Tome 85 (1974) no. 1, pp. 29-39. doi: 10.4064/fm-85-1-29-39
Cité par Sources :